# SDR AALA202112060781

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737*
- Aircraft serial: 33222
- Aircraft time: 29,610 hours, 12,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #3 FLIGHT ATTENDANT FLASHLIGHT LED DOES NOT FLASH. REPLACED FLASHLIGHT PER AMM 25-64-00.
